Alert archive / North Dakota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Bismarck, ND

June 15, 2024Divide County, McKenzie County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 15, 2024, 9:33 PM CDT for Divide County, McKenzie County, Williams County, North Dakota. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2024, 9:33 PM CDT (02:33 UTC)
Expired
Jun 15, 2024, 10:30 PM CDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Divide County, ND, McKenzie County, ND, Williams County, ND

The radar

The Glasgow radar (KGGW), 211 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:05 PM CDTTSTM WND GST 625 Nnw Charbonneau, NDMeasured 3 meter wind gust at NDAWN station Charbonneau 5NW.
Jun 15, 10:05 PM CDTTSTM WND GST 832 N Alexander, NDMeasured wind gust from private weather station.
Jun 15, 10:40 PM CDTTSTM WND GST 582 W Arnegard, NDNDDOT US-85 Arnegard station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 8:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2024-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2024-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

364 
WUUS53 KBIS 160233
SVRBIS
NDC023-053-105-160330-
/O.NEW.KBIS.SV.W.0049.240616T0233Z-240616T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
933 PM CDT Sat Jun 15 2024

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Western McKenzie County in northwestern North Dakota...
  Williams County in northwestern North Dakota...
  Western Divide County in northwestern North Dakota...

* Until 1030 PM CDT.

* At 933 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles southwest of Archer to 7 miles northwest of
  Bainville to 7 miles southwest of Savage, moving east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Williston, Fairview, Grenora, Alexander, Westby, Arnegard, Epping,
  Writing Rock State Historical Site, Bonetrail, Skaar, Hanks City,
  Alkabo, Fort Union Trading Post, East Fairview, Trenton,
  Cartwright, Charbonneau, Blacktail Lake, Zahl, and Sather Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 200 AM CDT for southwestern
and northwestern North Dakota.

&&

LAT...LON 4900 10392 4836 10328 4733 10347 4733 10405
      4900 10405
TIME...MOT...LOC 0233Z 257DEG 34KT 4873 10489 4822 10433 4741 10448 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CJS
1 follow-up statement
211 
WWUS53 KBIS 160254
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
954 PM CDT Sat Jun 15 2024

NDC023-053-105-160330-
/O.CON.KBIS.SV.W.0049.000000T0000Z-240616T0330Z/
McKenzie ND-Williams ND-Divide ND-
954 PM CDT Sat Jun 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WESTERN MCKENZIE...WILLIAMS AND WESTERN DIVIDE COUNTIES...

At 954 PM CDT, severe thunderstorms were located along a line
extending from near Plentywood to 13 miles northeast of Bainville to
5 miles northwest of Skaar, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Williston, Fairview, Grenora, Alexander, Westby, Arnegard, Epping,
Writing Rock State Historical Site, Bonetrail, Skaar, Hanks City,
Alkabo, Fort Union Trading Post, East Fairview, Trenton, Cartwright,
Charbonneau, Blacktail Lake, Zahl, and Sather Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for southwestern
and northwestern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4900 10392 4836 10328 4733 10347 4733 10405
      4900 10405
TIME...MOT...LOC 0254Z 261DEG 40KT 4875 10453 4824 10397 4743 10412 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:32 PM CDT, 1 hour 1 minute earlier. Its key messages:

  • Scattered severe thunderstorms are possible across western and central North Dakota tonight through early Sunday morning. Expected hazards include damaging winds up to 80 mph and hail up to golf ball size, with a tornado or two possible.
  • Isolated to scattered severe thunderstorms are possible across south central and southeast North Dakota Monday through Monday night.
  • Warm and humid today, followed by below normal temperatures through the first half of next week. Windy in the northwest on Sunday.
Area forecast discussion, Jun 15, 8:32 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Bismarck ND
832 PM CDT Sat Jun 15 2024

.KEY MESSAGES...

- Scattered severe thunderstorms are possible across western and
  central North Dakota tonight through early Sunday morning.
  Expected hazards include damaging winds up to 80 mph and hail
  up to golf ball size, with a tornado or two possible.

- Isolated to scattered severe thunderstorms are possible across
  south central and southeast North Dakota Monday through Monday
  night.

- Warm and humid today, followed by below normal temperatures
  through the first half of next week. Windy in the northwest on
  Sunday.

&&

.UPDATE...
Issued at 829 PM CDT Sat Jun 15 2024

Quick update to issue a Tornado Watch for all of western and
most of central North Dakota through 2 AM CDT / 1 AM MDT.

UPDATE Issued at 631 PM CDT Sat Jun 15 2024

Minimal updates were needed for the gridded forecast early this
evening. We did slightly adjust precipitation chances to better
reflect the latest trends and observations and blended in the
latest observations to the forecast. For more details regarding
the latest on the severe threat, please see the mesoscale
discussions above.

&&

.MESOSCALE...
Issued at 735 PM CDT Sat Jun 15 2024

Convection continues to struggle across western and central North
Dakota this evening. At 730 PM CDT, the only storms were widely
scattered along a line from near Dickinson to Hettinger. One of the
storms between Dickinson and New England briefly became severe, but
has since weakened. We now think the threat ceiling for this part of
the state is much lower than previously anticipated due to
increasing CIN and a lack of stronger mid to upper level forcing. It
is noteworthy though that the recent intensification corresponded
with the arrival of a patch of high clouds, indicating a relative
bump in deeper layer ascent. Other patches of of high clouds over
eastern Montana may eventually catch up to the ongoing convection,
but it is also possible this convection may not survive that long.
Confidence in the longevity of severe storms over southwest into
south central North Dakota this evening is low.

Expectations for a potentially significant wind threat later this
evening from northwest to north central North Dakota remain on
track. The upstream complex is showing signs of congealing from near
Glasgow to Jordan, MT, with a projected time of arrival in the
northwest between 9 and 10 PM CDT. An emerging trend in recent high-
resolution guidance is for convective development along an eastward
progressing cold front from southwest into south central North
Dakota later overnight, as far south as the South Dakota border.
CAMs that contain this convection show strong UH tracks in an
environment with forecast MUCAPE around 2000-3000 J/kg, but there is
uncertainty on the strength of shear, which is expected to be higher
trailing the front.

Issued at 600 PM CDT Sat Jun 15 2024

The lack of sustained strong to severe convection thus far can
likely be attributed to poor mid to upper level forcing. Recent
attempts at convective initiation are noted on satellite in an area
of more focused low level warm air advection over far southwest
North Dakota and far northwest South Dakota. Rapid-refresh guidance
gives this development the best chance of surviving residual
capping. Effective bulk shear has increased to 40-45 kts as far east
as the Morton/Grant/Sioux County line, so any sustained updrafts
could quickly become severe.

Through 8 PM CDT, the threat for severe weather in northwest North
Dakota is very low. However, this will quickly change as the
developing line of storms in central Montana approaches. CAMs have
been very consistent in advertising an intensifying bowing/linear
complex moving into the northwest later this evening. SPC
mesoanalysis is already showing 40-50 kts of 0-3 km shear and 45-55
kts of effective bulk shear in place, and these figures could
increase further with winds expected to increase in both the mid and
low levels. A thermodynamic gradient parallel to the expected storm
motion has also setup over northwest North Dakota, with DCAPE over
1000 J/kg on the buoyant side. The ongoing central Montana
convection will soon be moving into a more unstable environment,
which should give us a better idea of severe expectations across the
northwest and north central later this evening into tonight.

Issued at 423 PM CDT Sat Jun 15 2024

At 4 PM CDT, a diffuse surface trough was analyzed from the
southwest corner of the state to near the Turtle Mountains. Attempts
at sustained convective initiation are evident along this boundary,
with the most successful attempt as of yet occurring over
Mercer County as of this writing. Another more prolonged attempt
at sustained convection is noted in Bowman/Slope Counties where
agitated cumulus have been percolating for the last hour. The
storms developing near Beulah/Hazen would seemingly have better
odds of sustainment given its location on the nose of southerly
winds advecting in mid 60s dewpoints. But approaching high
clouds in the southwest could also be a trigger for sustained
convection there. The Mercer County development is in an
environment with higher CAPE (near 3000 J/kg SBCAPE) but lower
shear (30-35 kts effective), and this is being borne out in
radar observations with rapidly intensifying updrafts with no
tilt. Farther west, there is relatively lower CAPE (around 2000
J/kg SBCAPE) but stronger shear (40-45 kts effective).

&&

.DISCUSSION...
Issued at 238 PM CDT Sat Jun 15 2024

Upstream troughing digging into the Pacific Northwest places the
Northern Plains under southwest flow aloft this afternoon. At the
surface, a lee trough is developing just west of the ND/MT border.
The air mass downstream of the lee trough is capped, but low to mid
60s dewpoints coupled with strong diurnal heating has already
resulted in 2000 J/kg SBCAPE. A gradual lowering of mid level
heights combined with low level convergence could provide enough
forcing for convective initiation to overcome the capping in western
North Dakota late this afternoon, and there are already signs for a
sustained storm on satellite imagery along the MT/ND border near
Trotters. Bulk shear through all layers AGL is forecast to increase
this afternoon and especially this evening. Any storms that develop
along the lee trough later this afternoon are favored to remain
discrete, with long hodographs supporting very large hail up to
tennis ball size.

With a weakening of the capping inversion and an increase in the low
level jet with poleward moisture transport early this evening,
convection should become more widespread across western North
Dakota. The enhanced southerly return flow could introduce a brief
tornado threat with any discrete storm, with 0-500 m SRH increasing
to 100-200 m^2/s^2 and 0-1 km bulk shear increasing to 15-25 kts.
This may be especially true for the northwest due to a deepening
northeast Wyoming low augmenting the surface wind field to a
predominant easterly direction. Later in the evening and into the
early overnight hours, several CAMs bring severe storms that
originate in central Montana into northwest and north central North
Dakota as an intense bowing complex. Simultaneously, existing
convection could grow upscale and merge into a forward-propagating
linear complex. The kinematic environment over northwest and north
central North Dakota looks favorable for a higher-end damaging wind
threat, with 0-3 km shear exceeding 40 kts and near surface winds
directly opposing storm motion. This is where the highest potential
for significant severe winds of 75 to 80 mph exists.

Later tonight, following the convection, a deepening low over
southern Saskatchewan will drive a cold front across the state. This
will result in a cooler, drier, and windier Sunday. The strongest
winds are expected in the northwest, where afternoon gusts could
approach 45 mph. Outside of the southern James River Valley which
could approach 80 degrees, high temperatures will primarily be in
the upper 60s to mid 70s on Sunday.

Multiple rounds of showers and thunderstorms are expected over the
north central CONUS Sunday night through Monday night as a longer
wave trough translates across the Northern Rockies. For Sunday night
into Monday morning, there are medium chances (40 to 70 percent) for
showers and storms across the southern half of the state, including
a lower probability risk for elevated strong to marginally severe
storms posing a large hail threat along the South Dakota border and
east of the Missouri River. This will be conditional on the
northward advancement of elevated buoyancy into a a highly sheared
environment. For Monday afternoon through Monday night, there are
high chances (70 to 90 percent) for showers, with thunderstorm
chances ranging from low northwest to high southeast. All convection
over this time frame looks to be elevated, but MUCAPE around 1000-
2000 J/kg paired with effective bulk shear of at least 50 kts could
support a severe threat with any storm whose elevated inflow layer
contains no CIN. Buoyancy prognostics limit this threat spatially to
south central and eastern North Dakota.

Showers remain in the forecast for Tuesday as the base of the
shortwave trough swings through, though thunderstorm chances will be
much lower. A southwest flow aloft regime is favored to continue
through the week, with low confidence in the timing of shower and
storm chances. Temperatures are favored to remain below through at
least the middle of next week before warming back closer to normal
by next weekend. The coolest time period is expected to be Tuesday
through Tuesday night, with highs mainly in the 60s and lows mainly
in the 40s.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 631 PM CDT Sat Jun 15 2024

A few isolated storms have developed over the past couple of
hours across southwest North Dakota. The expectation is that
these storms will increase in coverage as they move east
northeast across the state. A few of these storms could become
strong to severe. Hail up to the size of golf balls and winds up
to 70 mph will be possible under the strongest storms. These
storms may impact KDIK and KBIS and then potentially impact KJMS
after midnight. Another wave of storms should enter the
northwest around the 02z to 03z time frame. This second round of
storms could be a bit more significant with hail up to the size
of golf balls and isolated gusts as high as 80 mph. A tornado
or two is also possible. These storms should track from
northwest North Dakota and into the north central part of the
state in the late evening and into the overnight hours
(potentially impacting KXWA and KMOT). MVFR to IFR conditions
are likely under the heaviest thunderstorms. Winds will also
become gusty and erratic under or in the vicinity of any
thunderstorms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
UPDATE...ZH
DISCUSSION...Hollan
AVIATION...ZH
Hazardous weather outlook, Jun 15, 8:17 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
817 PM CDT Sat Jun 15 2024

NDZ001>005-009>013-017>022-031>035-040>044-170130-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger-
Grant-Bowman-Adams-
817 PM CDT Sat Jun 15 2024 /717 PM MDT Sat Jun 15 2024/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Rest of Tonight

A Tornado Watch is in effect tonight until 2 AM CDT / 1 AM MDT.
See www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered severe thunderstorms are possible across
south central and eastern North Dakota late Sunday night through
Monday night. Large hail and damaging wind gusts are the expected
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through tonight.
Call storm reports into NWS Bismarck at 701-223-4852.

NDZ023-025-036-037-045>048-050-051-170130-
Wells-Foster-Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
817 PM CDT Sat Jun 15 2024 /717 PM MDT Sat Jun 15 2024/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Isolated severe thunderstorms are possible this evening through
the early overnight hours tonight. Expected hazards are large
hail up to quarter size and damaging winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered severe thunderstorms are possible across
south central and eastern North Dakota late Sunday night through
Monday night. Large hail and damaging wind gusts are the expected
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through tonight.
Call storm reports into NWS Bismarck at 701-223-4852.

In the hours before

Special weather statement, Jun 15, 5:06 PM CDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Bismarck ND
406 PM MDT Sat Jun 15 2024

NDZ033-040-152230-
Stark ND-Slope ND-
406 PM MDT Sat Jun 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SLOPE AND
SOUTHWESTERN STARK COUNTIES THROUGH 430 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of South Heart, or 20 miles southwest of Dickinson,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Heart and Dickinson Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4663 10323 4671 10321 4693 10305 4688 10288
      4677 10272 4653 10314
TIME...MOT...LOC 2206Z 226DEG 28KT 4670 10311

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

HARGROVE
Local storm report, Jun 15, 7:26 PM CDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
726 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Hail             5 SW Schefield          46.63N 102.93W
06/15/2024  E1.00 Inch       Slope              ND   Public

            Hail lasted from 7:15 to 7:20 pm.

&&

RK
Special weather statement, Jun 15, 7:59 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
759 PM CDT Sat Jun 15 2024

NDZ001>003-009>011-017-160200-
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite,
Columbus, Portal, Mohall, Glenburn, Sherwood, Williston,
New Town, Stanley, Parshall, Minot, and Watford City
759 PM CDT Sat Jun 15 2024 /659 PM MDT Sat Jun 15 2024/

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS MOVING INTO NORTHWEST
AND NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...

A line of severe thunderstorms will move into northwest North
Dakota around or shortly after 9 PM CDT and continue into north
central North Dakota through midnight. These intense storms will
be capable of producing significant winds as high as 80 mph along
with wind-driven hail up to the size of ping pong balls.

Be sure you have a way to receive warnings and seek shelter inside
a sturdy structure before storms approach your area.

Hollan
Local storm report, Jun 15, 9:10 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
910 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Hail             13 W Heart Butte Dam    46.61N 102.08W
06/15/2024  E2.50 Inch       Hettinger          ND   Public

            Hail lasted for 15 minutes.

&&

MH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:05 PM CDTSevere Thunderstorm WarningBISHettinger, Slope, Stark40 min
Jun 15, 7:41 PM CDTSevere Thunderstorm WarningBISHettinger, Stark49 min
Jun 15, 8:23 PM CDTTornado WarningBISHettinger, Stark37 min
Jun 15, 8:48 PM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Hettinger, Morton, Stark57 min
Jun 15, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Morton46 min
Jun 15, 9:43 PM CDTSevere Thunderstorm Warning Destructive damage threatBISMcKenzie, Williams62 min
Jun 15, 10:17 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Divide, McKenzie, Mountrail, Williams58 min
Jun 15, 10:22 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McKenzie53 min
Jun 15, 11:10 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Divide, McKenzie, Mountrail, Renville, Ward and 1 more65 min
Jun 15, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McKenzie, McLean, Mountrail60 min
Jun 15, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Mountrail, Renville, Ward54 min
Jun 15, 11:53 PM CDTHigh Wind WarningBISBurke, Divide, Mountrail, Williams3 hr
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer43 min
Jun 16, 12:36 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Pierce, Renville, Rolette, Ward54 min
Jun 16, 1:36 AM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Morton54 min
Jun 16, 2:51 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 15 more16 hr
Jun 16, 3:56 AM CDTSpecial Weather StatementBISStutsman34 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.